# SDR 03FDEA01072

- Difficulty date: July 9, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: NLC6725
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER NR 36 BORE CORROSION EXCEEDED CONDITION "3".    CORROSION ON RT HORIZONTAL STABILIZER NR 36 BORE REMOVED AND REPAIR CARRIED-OUT IAW  EA 1-5510-71838 (STABILIZERS - HORIZONTAL STABILIZER BARREL NUT BORES -   CORROSION REMOVAL BORE 36 RIGHT).
